MathSciNet Relay Station
MathSciNet bibliographic data
MR2869045 33E05 (33F05 65D20)
Fukushima, Toshio Series expansions of symmetric elliptic integrals. Math. Comp. 81 (2012), no. 278, 957–990.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement